Alert archive / Nebraska / Tornado Warnings in 2005

Tornado Warning 11, NWS Hastings, NE

April 18, 2005Fillmore County, Nebraska

NWS Hastings, NE issued this tornado warning at Apr 18, 2005, 7:00 PM CDT for Fillmore County, Nebraska. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2005, 7:00 PM CDT (00:00 UTC)
Expired
Apr 18, 2005, 7:48 PM CDT
In force
48 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

County Fillmore County, NE

The radar

The Grand Island radar (KUEX), 74 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2005-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1986 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2005-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1986 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGID 190001
TORGID
NEC059-190045-
/O.NEW.KGID.TO.W.0011.050419T0000Z-050419T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
700 PM CDT MON APR 18 2005

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 745 PM CDT

* AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO 5 MILES SOUTHWEST OF GENEVA...OR ABOUT 27 MILES
  SOUTH OF YORK...MOVING EAST AT 5 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  STRANG AT 720 PM CDT...
  GENEVA AT 725 PM CDT...
  OHIOWA AT 745 PM CDT...

IN ADDITION...THIS STORM HAS A HISTORY OF PRODUCING HAIL UP TO THE 
SIZE OF GOLF BALLS.

PEOPLE IN FILLMORE COUNTY SHOULD TAKE SHELTER IMMEDIATELY IN A
BASEMENT OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR.

LAT...LON 4056 9781 4039 9776 4041 9731 4067 9737

$$

LAWRENCE
4 follow-up statements
000 
WWUS53 KGID 190011
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
710 PM CDT MON APR 18 2005

NEC059-190045-
/O.CON.KGID.TO.W.0011.000000T0000Z-050419T0045Z/
FILLMORE NE-
710 PM CDT MON APR 18 2005

...A TORNADO WARNING CONTINUES UNTIL 745 PM CDT FOR FILLMORE
COUNTY...

AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE ROTATION CENTERED NEAR SHICKLEY...OR ABOUT 30 MILES SOUTH 
OF YORK...MOVING EAST AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  STRANG AT 720 PM CDT...
  GENEVA AT 725 PM CDT...
  OHIOWA AT 740 PM CDT...
  MILLIGAN AT 745 PM CDT...

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING HAIL 
UP TO THE SIZE OF GOLF BALLS AND STRONG WINDS UP TO 60 MPH.

LAT...LON 4056 9781 4039 9776 4041 9731 4067 9737

$$

LAWRENCE
000 
WWUS53 KGID 190024
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
723 PM CDT MON APR 18 2005

NEC059-190045-
/O.CON.KGID.TO.W.0011.000000T0000Z-050419T0045Z/
FILLMORE NE-
723 PM CDT MON APR 18 2005

...A TORNADO WARNING CONTINUES UNTIL 745 PM CDT FOR FILLMORE
COUNTY...

AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM WITH ROTATION CENTERED 5 MILES NORTHEAST 
OF SHICKLEY...OR ABOUT 30 MILES SOUTH OF YORK...MOVING EAST AT 10 
MPH.

* THE TORNADO WILL BE NEAR...
  STRANG AT 735 PM CDT...
  GENEVA AT 740 PM CDT...
  OHIOWA AT 745 PM CDT...

IN ADDITION...THIS STORM HAS A HISTORY OF PRODUCING VERY LARGE HAIL 
UP TO THE SIZE OF GOLF BALLS AND VERY HEAVY RAINFALL.

LAT...LON 4056 9781 4039 9776 4041 9731 4067 9737

$$

LAWRENCE
000 
WWUS53 KGID 190039
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
738 PM CDT MON APR 18 2005

NEC059-190045-
/O.CON.KGID.TO.W.0011.000000T0000Z-050419T0045Z/
FILLMORE NE-
738 PM CDT MON APR 18 2005

...A TORNADO WARNING CONTINUES UNTIL 745 PM CDT FOR FILLMORE
COUNTY...

AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
THUNDERSTORM WITH CONTINUED ROTATION.  THIS STORM WAS LOCATED NEAR 
STRANG...OR ABOUT 29 MILES SOUTH OF YORK...MOVING EAST AT 10 MPH.

* THE TORNADO WILL BE NEAR...
  STRANG AT 740 PM CDT...
  OHIOWA AT 745 PM CDT...

IN ADDITION...BASEBALL SIZE HAIL WAS REPORTED WITH THIS STORM 3 
MILES SOUTH OF GENEVA AT 735 PM.

LAT...LON 4056 9781 4039 9776 4041 9731 4067 9737

$$

LAWRENCE
000 
WWUS53 KGID 190048
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
747 PM CDT MON APR 18 2005

NEC059-190057-
/O.EXP.KGID.TO.W.0011.000000T0000Z-050419T0045Z/
FILLMORE NE-
747 PM CDT MON APR 18 2005

...THE TORNADO WARNING FOR FILLMORE COUNTY HAS BEEN REPLACED BY A 
SEVERE THUNDERSTORM WARNING...

THE THREAT FOR TORNADOES HAS DIMINISHED...HOWEVER LARGE HAIL WILL 
REMAIN LIKELY ACROSS FILLMORE COUNTY.

LAT...LON 4056 9781 4039 9776 4041 9731 4067 9737

$$

LAWRENCE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Apr 18, 2:05 PM CDT, 4 hours 55 minutes earlier.

Area forecast discussion, Apr 18, 2:05 PM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
205 PM CDT MON APR 18 2005

.SHORT TERM...TONIGHT THROUGH 12Z THURS.  MAIN CHALLENGES THROUGHOUT
THE PERIOD ARE CONVECTIVE CHANCES EACH AFTN/NIGHT ALONG WITH
TEMPERATURES EACH DAY.  EARLY MORNING ANALYSIS REVEALED RATHER
POTENT UPR LOW CONTINUING TO SPIN OVER THE WESTERN CWA...LIFTING
NORTHEAST THROUGH THE AREA.  AT THE SURFACE...LOW PRESSURE WAS
LOCATED OVER WESTERN KANSAS...NEAR KHLC...WITH SFC WARM FRONT LAID
OUT ACROSS NORTH CENTRAL KANSAS...JUST SOUTH OF THE CWA.  BY EARLY
AFTN...PRONOUNCED DRY SLOT BULGE IN ASSOCIATION WITH THE UPR LOW HAD
WORKED INTO THE EASTERN COUNTIES...SETTING THE STAGE FOR CONVECTION
LATE THIS AFTN.  EXPECT LATE AFTN CONVECTION WILL SPILL OVR INTO THE
FIRST PERIOD TONIGHT AS UPR LOW LIFTS OUT OF THE AREA AND SFC WARM
FRONT MOVES NORTH.  HAVE CARRIED PRECIP CHANCES INTO THE OVERNIGHT
HOURS...MAINLY OVER THE EAST WHERE THE BEST FORCING EXISTS IN
COMBINATION WITH THE LIFTING FRONT...INCREASING LLJ...AND STRONG
MOISTURE ADVECTION.

BY 12Z TOMORROW...UPR LOW WILL HAVE LIFTED OUT OF THE AREA WITH
SUBSIDENCE PREVAILING BY AFTN.  HAVE THEREFORE LOWERED CLOUD COVER A
BIT TOMORROW...ALTHOUGH COULD SEE A LITTLE STRATUS OVER THE EAST
THROUGH THE MORNING WITH MOISTURE BEING TRAPPED UNDER NOCTURNAL
INVERSION.  WARM FRONT WILL BE CLAYED OUT SOMEWHERE ACROSS THE
CWA...WITH LATEST MODEL GUIDANCE SHOWING THE FRONT JUST A BIT
FURTHER SOUTH THAN THE PREVIOUS RUNS.  CONFIDENCE IN FRONTAL
POSITION IS QUITE LOW...HOWEVER BEST GUESS WOULD PUT THE FRONT NORTH
OF I-80.  GIVEN GOOD INSOLATION TOMORROW AFTN COUPLED WITH ABUNDANT
MOISTURE FROM WIDE-OPEN GULF...ATM WILL BECOME INCREASINGLY UNSTABLE
BY LATE IN THE DAY...WITH FCST SBCAPES OF 2500-3500+ J/KG LIKELY.
EXPECT TO SEE STORMS FIRE BY LATE IN THE DAY ALONG BOUNDARY TO THE
NORTH...WITH ANOTHER AREA POSSIBLE ALONG SURGING DRYLINE FROM THE
WEST. DEEP LAYER SHEAR REMAINS QUITE WEAK OWING TO SLACK FLOW
ALOFT...HOWEVER GIVEN HIGH CAPE ENVIRONMENT WITH MARGINAL SHEAR AND
STEEP LOW/MID LEVEL LAPSE RATES...SOME STORMS BECOME SEVERE.  MAIN
THREAT ATTM LOOKS TO BE HAIL AND WIND...ALTHOUGH AN ISOLATED TORNADO
CANNOT BE RULED OUT IN THE VICINITY OF THE BOUNDARY GIVEN POOLED
LOW-LEVEL CAPE AND SUFFICIENT UPDRAFT STRENGTH POTENTIAL WITH GOOD
AFTN HEATING.  THEREAFTER...SETUP APPEARS CONDUCIVE FOR A HEAVY RAIN
THREAT AS SFC BOUNDARY CONTINUES TO BE THE FOCUS FOR CONVECTION
THROUGH THE NIGHT WHILE MOISTURE AVAILABILITY REMAINS VERY HIGH AND
LOW LEVEL CONVERGENCE ALONG THE FRONT INCREASES.  WILL ADD HEAVY
RAIN MENTION INTO THE FCST FOR THIS PERIOD.

TEMPS THROUGH THE PERIOD WILL BE HIGHLY DEPENDENT ON THE EXACT
PLACEMENT OF THE FRONT...HOWEVER HAVE GAMBLED ON THE WARM SIDE OF
THINGS TOMORROW AS MUCH OF THE CWA WILL BE SOUTH OF THE BOUNDARY IN
THE WARM SECTOR.  BY WEDNESDAY...VARIOUS SOLUTIONS SHOW THE FRONT
PUSHING BACK SOUTH AS SFC HI BUILDS INTO THE NORTHERN PLAINS.  WITH
THE SOUTHWARD RETREAT OF THE BOUNDARY AND DIVERGENCE INCREASING
ALOFT WITH THE APPROACH OF WESTERN SYSTEM...HAVE MAINTAINED GOING
POPS FOR WED AFTN/EVENING.  IT APPEARS AT THIS TIME THAT AT LEAST
SOME PORTION OF THE CWA WILL ONCE AGAIN BE IN THE WARM SECTOR...AND
HAVE ATTEMPTED TO SHOW GRADIENT FROM NW/SE OVER THE AREA.
ALSO...THREAT FOR SEVERE STORMS WILL BE INCREASED FOR THOSE AREAS
SOUTH OF THE BOUNDARY BY LATE AFTN AS DEEP LAYER SHEAR INCREASES TO
45-50KTS WITH APPROACHING WESTERN TROF AND CAPE VALUES WILL LIKELY
ONCE AGAIN BE QUITE HIGH WITH GOOD INSOLATION OVER AT LEAST PART OF
THE AREA.

.LONG TERM...THURSDAY THROUGH MONDAY...EARLY IN THIS PERIOD THE
MODELS ARE SIMILAR BRINGING A WEAK SHORT WAVE ACROSS THE FORECAST
AREA WITH A SURFACE LOW PRESSURE SYSTEM JUST TO THE SOUTH. WILL
CONTINUE WITH A CHANCE OF THUNDERSTORMS FOR THURSDAY AND THURSDAY
NIGHT. BUT THIS IS THE END OF FAIR MODEL AGREEMENT.

THE MODELS HAVE FAIRLY SIGNIFICANT DIFFERENCES OVER THE WEEKEND. THE
ECMWF HAS AN UPPER RIDGE AND SURFACE HIGH PRESSURE THAT BUILD ACROSS
THE FORECAST AREA FRIDAY THROUGH SUNDAY...THEN HAS A LARGE UPPER LOW
PRESSURE SYSTEM IN THE GREAT LAKES WITH A SHORT WAVE SWINGING INTO
THE PLAINS FOR MONDAY. ON THE OTHER HAND THE GFSLR HAS THE UPPER
RIDGE MOVING BACK TO THE WEST ALLOWING THE LOW IN THE GREAT LAKES TO
SWING ENERGY INTO THE PLAINS ON SATURDAY. HAVE OPTED TO GO WITH THE
ECMWF SINCE THE RETROGRESSION IN THE GFSLR SEEMS A LITTLE OUT OF
PLACE.

WITH THE UPPER RIDGE BUILDING INTO THE PLAINS ON FRIDAY...EXPECT
THAT THE THUNDERSTORMS WILL COME TO AN END BY MID DAY. WITH THE
RIDGE ACROSS THE AREA SATURDAY AND SUNDAY THERE WILL BE DRY WEATHER
AND MILD TEMPERATURES.

THE NEXT QUESTION THEN IS WHAT TO DO WITH THE SYSTEM THAT TRIES TO
SWING INTO THE PLAINS ON MONDAY. FOR NOW WILL KEEP IT DRY AS THE
RIDGE WILL PROBABLY REMAIN STRONG ENOUGH TO KEEP THE MAIN SYSTEM TO
THE EAST.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.

&&

LAWRENCE/JCB
Hazardous weather outlook, Apr 18, 4:10 PM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
410 PM CDT MON APR 18 2005

CORRECTED DAY LABELS FOR DAYS 2 THROUGH 7

NEZ049-064-077-087-191200-
FILLMORE NE-POLK NE-THAYER NE-YORK NE-
INCLUDING THE CITIES OF...YORK
410 PM CDT MON APR 18 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM CDT FOR THE AREA
ALONG HIGHWAY 81 FROM OSCEOLA TO HEBRON. THUNDERSTORMS WILL CONTINUE
THIS EVENING AND SOME OF THESE STORMS MAY BECOME SEVERE.  THE MAIN
THREAT WILL BE FROM HAIL TO NEAR GOLF BALL SIZE AND WIND GUSTS TO 60
MPH.

THE THREAT OF THUNDERSTORMS WILL DECREASE AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL INCREASE BY LATE TUESDAY AFTERNOON...WITH
THE POSSIBILITY FOR THUNDERSTORMS CONTINUING THROUGH THURSDAY
EVENING.  THUNDERSTORMS MAY PRODUCE HAIL UP TO 1 1/2 INCHES IN
DIAMETER...WIND GUSTS TO 60 MPH...AND ISOLATED TORNADOES.  IN
ADDITION...HEAVY RAINFALL WILL BE POSSIBLE FROM TUESDAY EVENING
THROUGH WEDNESDAY MORNING...PRIMARILY ALONG AND NORTH OF INTERSTATE
80...WHERE RAINFALL AMOUNTS MAY EXCEED 3 INCHES IN SOME LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE TONIGHT. EMERGENCY MANAGERS AND SPOTTERS SHOULD
CONTINUE TO MONITOR THE FORECAST FOR THE POSSIBILITY OF SEVERE
WEATHER ON TUESDAY THROUGH THURSDAY.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.CRH.NOAA.GOV/GID  (ALL LOWER CASE)

KSZ007-018-019-NEZ039>041-046>048-061>063-073>076-084>086-191200-
ADAMS NE-BUFFALO NE-CLAY NE-FRANKLIN NE-GREELEY NE-HALL NE-
HAMILTON NE-HOWARD NE-JEWELL KS-KEARNEY NE-MERRICK NE-MITCHELL KS-
NANCE NE-NUCKOLLS NE-OSBORNE KS-PHELPS NE-SHERMAN NE-VALLEY NE-
WEBSTER NE-
INCLUDING THE CITIES OF...GRAND ISLAND...HASTINGS...
HOLDREGE AND KEARNEY
410 PM CDT MON APR 18 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING. MOST STORMS ARE
NOT EXPECTED TO BECOME SEVERE BUT MAY PRODUCE SOME SMALL HAIL AND
GUSTY WINDS TO 40 MPH.  THE THREAT OF THUNDERSTORMS WILL END AROUND
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL INCREASE BY LATE TUESDAY AFTERNOON...WITH
THE POSSIBILITY FOR THUNDERSTORMS CONTINUING THROUGH THURSDAY
EVENING.  THUNDERSTORMS MAY PRODUCE HAIL UP TO 1 1/2 INCHES IN
DIAMETER...WIND GUSTS TO 60 MPH...AND ISOLATED TORNADOES.  IN
ADDITION...HEAVY RAINFALL WILL BE POSSIBLE FROM TUESDAY EVENING
THROUGH WEDNESDAY MORNING...PRIMARILY ALONG AND NORTH OF INTERSTATE
80...WHERE RAINFALL AMOUNTS MAY EXCEED 3 INCHES IN SOME LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS EVENING. EMERGENCY MANAGERS AND SPOTTERS
SHOULD CONTINUE TO MONITOR THE FORECAST FOR THE POSSIBILITY OF SEVERE
WEATHER ON TUESDAY THROUGH THURSDAY.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.CRH.NOAA.GOV/GID  (ALL LOWER CASE)

KSZ005-006-017-NEZ060-072-082-083-191200-
DAWSON NE-FURNAS NE-GOSPER NE-HARLAN NE-PHILLIPS KS-ROOKS KS-
SMITH KS-
INCLUDING THE CITIES OF...LEXINGTON AND PHILLIPSBURG
410 PM CDT MON APR 18 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL INCREASE BY LATE TUESDAY AFTERNOON...WITH
THE POSSIBILITY FOR THUNDERSTORMS CONTINUING THROUGH THURSDAY
EVENING.  THUNDERSTORMS MAY PRODUCE HAIL UP TO 1 1/2 INCHES IN
DIAMETER...WIND GUSTS TO 60 MPH...AND ISOLATED TORNADOES.  IN
ADDITION...HEAVY RAINFALL WILL BE POSSIBLE FROM TUESDAY EVENING
THROUGH WEDNESDAY MORNING...PRIMARILY ALONG AND NORTH OF INTERSTATE
80...WHERE RAINFALL AMOUNTS MAY EXCEED 3 INCHES IN SOME LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL NOT BE NEEDED TONIGHT. EMERGENCY MANAGERS AND SPOTTERS
SHOULD CONTINUE TO MONITOR THE FORECAST FOR THE POSSIBILITY OF SEVERE
WEATHER ON TUESDAY THROUGH THURSDAY.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.CRH.NOAA.GOV/GID  (ALL LOWER CASE)

KISNER

In the hours before

Local storm report, Apr 18, 6:16 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
616 PM CDT MON APR 18 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             2 W GRAFTON             40.63N 97.75W
04/18/2005  1.75 INCH        FILLMORE           NE   EMERGENCY MNGR

&&

KISNER
Local storm report, Apr 18, 6:18 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
618 PM CDT MON APR 18 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     FUNNEL CLOUD     3 W GRAFTON             40.63N 97.77W
04/18/2005                   FILLMORE           NE   EMERGENCY MNGR

&&

KISNER
Local storm report, Apr 18, 6:26 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
626 PM CDT MON APR 18 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TORNADO          2 W GRAFTON             40.63N 97.75W
04/18/2005                   FILLMORE           NE   EMERGENCY MNGR

&&

KISNER
Local storm report, Apr 18, 6:31 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
631 PM CDT MON APR 18 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FUNNEL CLOUD     3 W LUSHTON             40.72N 97.78W
04/18/2005                   YORK               NE   LAW ENFORCEMENT

            REPORT FROM CLAY COUNTY SHERIFF

&&

KISNER
Local storm report, Apr 18, 6:40 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
640 PM CDT MON APR 18 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TORNADO          LUSHTON                 40.72N 97.72W
04/18/2005                   YORK               NE   LAW ENFORCEMENT

&&

KISNER
Local storm report, Apr 18, 6:45 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
645 PM CDT MON APR 18 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             4 N GENEVA              40.59N 97.60W
04/18/2005  1.75 INCH        FILLMORE           NE   EMERGENCY MNGR

&&

KISNER

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:45 PM CDTSevere Thunderstorm WarningGIDFillmore45 min
Apr 18, 8:01 PM CDTSevere Thunderstorm WarningGIDThayer59 min
Apr 18, 8:22 PM CDTTornado WarningGIDThayer53 min
Apr 18, 8:29 PM CDTSevere Thunderstorm WarningGIDFillmore46 min
Apr 18, 8:56 PM CDTSevere Thunderstorm WarningGIDNuckolls64 min
Apr 18, 9:13 PM CDTTornado WarningGIDThayer47 min
Apr 18, 9:34 PM CDTSevere Thunderstorm WarningGIDFillmore26 min
Apr 18, 10:00 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer60 min
Apr 18, 10:53 PM CDTTornado WarningGIDNuckolls, Thayer39 min
Apr 18, 11:30 PM CDTTornado WarningGIDThayer30 min
Apr 18, 11:50 PM CDTSevere Thunderstorm WarningGIDThayer55 min

Nearby

Tornado Warnings in Nebraska, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.